|HIV & HBV coinfection symptoms
Apr 30, 2011
I was recently diagnosed with HIV & HVB in January 2011. I've had swelling in my feet, ankles and calves for almost a year now accompanied by hives & dark red rash covering my legs, feet, torso & forearms. I've been on the combination Prezista, Truvada & Norvir for about three weeks now. I've been feeling a lot better since being on the meds but the swelling and rash have not gotten any better. Is the swelling and rash/hives from the HIV or the HVB and how long being on the meds should I start to feel & see a difference or starting to subside. I have my next appointment with my HIV doctor on May 10th..
| Response from Dr. McGovern
I am not sure what the swelling and rash is from quite frankly. This will need careful examination and perhaps a skin biopsy if your doctor can't tell what it is from by looking at it.
You are on a good combination for your HIV and HBV infections. Truvada combines two medications into one pill that are dually active against hepatitis B and HIV - tenofovir and emtricitabine. You should monitor your HBV DNA virus level as well as your HIV level to see if the drugs are working as they should - and I am certain that they will.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Blood In Semen After Mutual Masturbation Worried I Have HIV
- Cold Feet After Sucking Penis Worried I Have HIV
- Dry Cough After Sex With Stripper Condom Broke Worried I Have HIV
- Dry Mouth After Anal Sex Worried I Have HIV
- Sore Throat After Broken Condom Worried I Have HIV
- Swollen Lymph Glands After Erotic Massage Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.